Carey, A. L.
Inner automorphisms of hyperfinite factors and Bogoliubov transformations
Annales de l'I.H.P. Physique théorique, Tome 40 (1984) no. 2 , p. 141-149
Zbl 0552.46038 | MR 747198
URL stable : http://www.numdam.org/item?id=AIHPA_1984__40_2_141_0

Bibliographie

[1] H. Araki, On quasifree states of CAR and Bogoliubov automorphisms, RIMS, t. 6, 1970-1971, p. 385-442. MR 295702 | Zbl 0227.46061

[2] R.J. Blattner, Automorphic group representations, Pac. J. Math., t. 8, 1958, p. 665- 667. MR 103421 | Zbl 0087.32001

[3] A.L. Carey and D.M. O'Brien, Automorphisms of the infinite dimensional Clifford algebra and the Atiyah-Singer mod 2 index, Topology, to appear 1983. See also the paper: A.L. Carey, C.A. Hurst and D.M. O'Brien, Automorphisms of the CAR algebra and index theory. J. Func. Anal., t. 48, 1982, p. 360-393. MR 715249 | Zbl 0498.46051

[4] P. De La Harpe and R.J. Plymen, Automorphic group representations: a new proof of Blattner's theorem. J. Lond. Math. Soc., t. 19, 1979, p. 509-522. MR 540067 | Zbl 0451.46042

[5] R. Herman and M. Takesaki, States and automorphism groups of operator algebras. Commun. Math. Phys., t. 19, 1970, p. 142-160. R.T. Powers and E. Størmer, Free states of the canonical anticommutation relations. Commun. Math. Phys., t. 16, 1970, p. 1-33. K. Kraus and R.F. Streater, Some covariant representations of massless Fermi Fields. J. Physics, t. 14 A, 1981, p. 2467-2478. MR 270167 | Zbl 0206.13001

[6] J. Manuceau, F. Rocca and D. Testard, On the product form of quasifree states. Commun. Math. Phys., t. 12, 1969, p. 43-57. E. Balsev, J. Manuceau and A. Verbeure, Representations of anticommunication relations and Bogoliubov transformations' Commun. Math. Phys., t. 8, 1968, p. 315- 326. F. Rocca, M. Sirugue and D. Testard, On a class of equilibrium states under the Kubo-Martin Schwinger boundary condition. Commun. Math. Phys., t. 13, 1969, p. 317-334. MR 250583

[7] R.T. Powers, Representations of uniformly hyperfinite algebras and their associated von Neumann rings. Ann. Math., t. 86, 1967, p. 138-171. MR 218905 | Zbl 0157.20605

[8] S.N.M. Ruijsenaars, On Bogoliubov transformations II. The General Case. Ann. Phys., t. 116, 1978, p. 105-134. MR 516713

[9] D. Shale and W.F. Stinespring, States on the Clifford algebra. Ann. Math., t. 80, 1964, p. 365-381. Spinor representations of infinite orthogonal groups. J. Math. Mech., t. 14, 1965, p. 315-322. MR 173163 | Zbl 0178.49301